Alert archive / Minnesota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 39, NWS Grand Forks, ND

July 6, 2014Kittson County, Marshall County, Roseau County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 6, 2014, 1:46 AM CDT for Kittson County, Marshall County, Roseau County, Minnesota. It was in force for 59 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2014, 1:46 AM CDT (06:46 UTC)
Expired
Jul 6, 2014, 2:45 AM CDT
In force
59 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Tornado
Possible
Hail
2.75 in
Wind
80.0 mph

Counties Kittson County, MN, Marshall County, MN, Roseau County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 149 km from the middle of the area, began a volume at 06:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 1:54 AM CDTTSTM WND DMG5 Wsw Hallock, MNABOUT TWO THIRDS OF A BARN HIP ROOF WAS PEELED OFF OF A CENTURY OLD BARN.
Jul 6, 2:00 AM CDTTSTM WND DMG2 Ssw Hallock, MNSEVERAL LARGE 8 TO 10 DIAMETER BOX ELDER TREE LIMBS BROKEN DOWN IN FARM SHELTER BELTS IN SOUTHERN HALLOCK TOWNSHIP.
Jul 6, 2:25 AM CDTTSTM WND DMGKennedy, MNSEVERAL LARGE TREE BRANCHES AND LIMBS BROKEN DOWN AROUND TOWN. HAIL UP TO 1 INCH DIAMETER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 10:48 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 6.8 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2014-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3255 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2014-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3255 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
989 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
2.0
Supercell composite
12.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

110 
WUUS53 KFGF 060646
SVRFGF
MNC069-089-135-060745-
/O.NEW.KFGF.SV.W.0039.140706T0646Z-140706T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
146 AM CDT SUN JUL 6 2014

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KITTSON COUNTY IN NORTHWEST MINNESOTA...
  NORTH CENTRAL MARSHALL COUNTY IN NORTHWEST MINNESOTA...
  SOUTHWESTERN ROSEAU COUNTY IN NORTHWEST MINNESOTA...

* UNTIL 245 AM CDT

* AT 143 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
  HALLOCK...AND MOVING EAST AT 50 MPH.

  THIS IS A VERY DANGEROUS STORM.

  HAZARD...80 MPH WIND GUSTS AND BASEBALL SIZE HAIL.

  SOURCE...TRAINED WEATHER SPOTTERS.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
           CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
           EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HALLOCK AND KENNEDY AROUND 155 AM CDT.
  LANCASTER AROUND 200 AM CDT.
  LAKE BRONSON AROUND 210 AM CDT.
  HALMA AROUND 215 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE KARLSTAD...LEO...GREENBUSH AND
STRATHCONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM...ON THE LOWEST FLOOR OF
A BUILDING.

&&

LAT...LON 4878 9583 4841 9592 4863 9712 4892 9707
TIME...MOT...LOC 0647Z 283DEG 42KT 4874 9706

TORNADO...POSSIBLE
HAIL...2.75IN
WIND...80MPH

$$

TG
3 follow-up statements
043 
WWUS53 KFGF 060707
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
207 AM CDT SUN JUL 6 2014

MNC069-089-135-060745-
/O.CON.KFGF.SV.W.0039.000000T0000Z-140706T0745Z/
KITTSON MN-ROSEAU MN-MARSHALL MN-
207 AM CDT SUN JUL 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
MARSHALL...SOUTHWESTERN ROSEAU AND SOUTHERN KITTSON COUNTIES UNTIL
245 AM CDT...

AT 205 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF LAKE BRONSON...AND MOVING EAST AT 50 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HALMA AROUND 215 AM CDT.
  KARLSTAD AROUND 220 AM CDT.
  LEO AROUND 230 AM CDT.
  GREENBUSH AROUND 235 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE STRATHCONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM...ON THE LOWEST FLOOR OF
A BUILDING.

&&

LAT...LON 4882 9698 4878 9583 4841 9592 4860 9698
TIME...MOT...LOC 0707Z 283DEG 42KT 4868 9672

HAIL...1.00IN
WIND...80MPH

$$

TG
233 
WWUS53 KFGF 060726
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
226 AM CDT SUN JUL 6 2014

MNC069-089-135-060745-
/O.CON.KFGF.SV.W.0039.000000T0000Z-140706T0745Z/
KITTSON MN-ROSEAU MN-MARSHALL MN-
226 AM CDT SUN JUL 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
MARSHALL...SOUTHWESTERN ROSEAU AND SOUTHEASTERN KITTSON COUNTIES
UNTIL 245 AM CDT...

AT 223 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KARLSTAD...AND
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  STRATHCONA AROUND 245 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM...ON THE LOWEST FLOOR OF
A BUILDING.

&&

LAT...LON 4870 9675 4866 9586 4841 9592 4857 9680
TIME...MOT...LOC 0727Z 283DEG 40KT 4858 9653

HAIL...1.00IN
WIND...60MPH

$$

TG
212 
WWUS53 KFGF 060743
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
243 AM CDT SUN JUL 6 2014

MNC069-089-135-060753-
/O.EXP.KFGF.SV.W.0039.000000T0000Z-140706T0745Z/
KITTSON MN-ROSEAU MN-MARSHALL MN-
243 AM CDT SUN JUL 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MARSHALL...
SOUTHWESTERN ROSEAU AND SOUTHEASTERN KITTSON COUNTIES WILL EXPIRE AT
245 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4870 9675 4866 9586 4841 9592 4857 9680
TIME...MOT...LOC 0743Z 283DEG 40KT 4854 9627

$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 11:55 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jul 5, 11:55 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
1155 PM CDT SAT JUL 5 2014

.UPDATE...
ISSUED AT 1155 PM CDT SAT JUL 5 2014

IN COORDINATION WITH SPC...EXPANDED THE SEVERE THUNDERSTORM WATCH
TO THE EAST. STORMS ALREADY GETTING TO THE END OF THE BOX AND
ENVIRONMENTAL CONDITIONS ARE SIMILAR ACROSS THE EASTERN FA.

UPDATE ISSUED AT 1145 PM CDT SAT JUL 5 2014

SEVERE THUNDERSTORMS ARE INCREASING IN COVERAGE AS EXPECTED...AND
A SEVERE THUNDERSTORM WATCH WAS ISSUED AS A RESULT. MAY NEED TO
EXTEND THE SEVERE THUNDERSTORM WATCH EASTWARD IF TREND CONTINUE.

UPDATE ISSUED AT 942 PM CDT SAT JUL 5 2014

THE FIRST SEVERE THREAT IS NOW EAST OF THE FA. ATTENTION NOW TURNS
TO THE WEST WITH STORMS APPROACHING FROM CANADA AND FROM SOUTHERN
NORTH DAKOTA. THE HRRR/RAP MAY BE TOO WIDESPREAD WITH COVERAGE IN
THEIR FORECASTS...BUT BOTH INDICATE THE POTENTIAL FOR STORMS TO
FILL IN BETWEEN THESE TWO SEVERE AREAS...AND INDICATE THAT THESE
STORMS HAVE THE POTENTIAL FOR BOWING SEGMENTS (STRONG WIND GUSTS).
INSTABILITY REMAINS STRONG...AND DEEP LAYER SHEAR IS
INCREASING...ALONG WITH A 40-50 KNOT MID-LEVEL SPEED MAX...AND
WITH A STRONG UPPER WAVE (DECENT SYNOPTIC FORCING). SO...THE HI-
RES MODELS MAY BE ONTO SOMETHING. THIS LOOKS TO BE A BUSY NIGHT.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 320 PM CDT SAT JUL 5 2014

CHALLENGES INCLUDE THUNDERSTORM CHANCES AND SEVERE POTENTIAL THIS
EVENING AND OVERNIGHT. HRRR IS ONCE AGAIN PERFORMING MORE
FAVORABLY THAN RAP AS IT RELATES TO CURRENT CONVECTION...SO WILL
FOLLOW ITS GUIDANCE FOR THE FIRST 12 TO 18 HOURS AND THEN
TRANSITION TO A GLOBAL MODEL ENSEMBLE.

SFC TROUGH REFUSES TO BUDGE WITH A DEFINED CLOSED CIRCULATION NEAR
THE ND/MN/MB BORDER. WINDS HAVE SHIFTED TO A MORE WESTERLY
DIRECTION FROM DEVILS LAKE INTO THE JAMES RIVER VALLEY RESULTING
IN A DRIER OVERALL AIR MASS...ALTHOUGH SFC BASED CAPE IS STILL
ABOVE 2000 J/KG. BEST CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON
IS ALONG THE INTERNATIONAL BORDER AREA OF NORTHWEST MN IN UNCAPPED
MORE MOIST/UNSTABLE ENVIRONMENT NEAREST THE SFC LOW. FORCING IS
STILL RATHER WEAK...BUT ONE SEVERE STORM HAS DEVELOPED OVER
WINNIPEG AND IS SLOWLY MOVING TO THE EAST. A COUPLE OTHER SMALL
CELLS HAVE POPPED UP ALONG THE SFC WIND SHIFT JUST NORTH OF THE
BORDER AND IN KITTSON COUNTY. ISOLATED SEVERE IS POSSIBLE GIVEN
HIGH INSTABILITY. REST OF THE FORECAST AREA WILL REMAIN DRY THIS
EVENING WITH TEMPS GRADUALLY FALLING INTO THE UPPER 60S.

FOR LATE TONIGHT INTO EARLY SUNDAY MORNING...ATTENTION TURNS TO
THE SHORT-WAVE CURRENTLY ACROSS SOUTHERN ALBERTA. INCREASING SHEAR
WILL BEGIN TO INTERACT WITH MUCAPES UP TO 1500 J/KG...POSSIBLY
RESULTING IN A NORTH TO SOUTH LINE OF CONVECTION MOVING ACROSS THE
DAKOTAS AND INTO NORTHWEST MN. HRRR PLACES THIS LINE ALONG THE
VALLEY FLOOR BY 06 UTC. LARGE HAIL AND DAMAGING WIND WILL BE THE
PRIMARY THREATS.

SCATTERED SHOWERS AND STORMS ARE POSSIBLE MAINLY ACROSS NORTHWEST
AND WEST CENTRAL MN ON SUNDAY...BUT TEMPS/DEW POINTS WILL BE LOWER
RESULTING IN LESS MUGGY CONDITIONS. WINDS WILL ALSO BE BREEZY AT
TIMES FROM THE NORTHWEST WITH GUSTS TO 25 MPH.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 320 PM CDT SAT JUL 5 2014

FLOW ALOFT SHIFTS TO THE NORTHWEST MON/TUES WITH THE NEXT PRIMARY
WAVE DROPPING ACROSS THE NORTHERN PLAINS MONDAY/MONDAY NIGHT.
SEVERE WEATHER NOT EXPECTED...BUT SCATTERED SHOWERS AND
THUNDERSTORMS POSSIBLE THROUGH THE DAY ON MONDAY WITH DRYING
CONDITIONS FROM WEST TO EAST ON TUESDAY.

FOR TUESDAY NIGHT THROUGH SATURDAY...SOME DISAGREEMENT IN HOW
DEEP NEXT 500 MB TROUGH WILL BE OVER ONTARIO AND GREAT LAKES
REGION. EITHER WAY FCST REGION WILL BE IN NORTHWEST FLOW ALOFT
WITH EXITING SHORT WAVE TUESDAY NIGHT THEN GENERAL HIGH PRESSURE
FOR WED-EARLY THU. NEXT SIGNIFICANT SHORT WAVE TO IMPACT US LATE
THU-FRI. DIDNT STRAY FROM ALL BLEND TEMPS NOR POPS MUCH. OVERALL
TEMP REGIME AFTER THIS WEEKEND FAVORS A RETURN TO JUST A FEW
DEGREES BELOW AVERAGE FOR HIGH TEMPS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1145 PM CDT SAT JUL 5 2014

THUNDERSTORM CHANCES WILL BE THE MAIN CONCERN THROUGH THIS
PERIOD...ESPECIALLY BEFORE SUNRISE. THERE SHOULD BE A BROKEN LINE
OF STORMS THAT MOVE FROM WEST TO EAST THROUGH THE REGION. NOT SURE
HOW WIDESPREAD THESE STORMS WILL BE...BUT DID TEMPO FOR THE MOST
LIKELY PERIODS.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...TG
SHORT TERM...ROGERS
LONG TERM...ROGERS/RIDDLE
AVIATION...TG
Hazardous weather outlook, Jul 5, 5:17 AM CDT, 20 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
517 AM CDT SAT JUL 5 2014

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-061030-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
517 AM CDT SAT JUL 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING IN FAR NORTHWEST
MINNESOTA. OTHERWISE... SCATTERED STRONG TO SEVERE THUNDERSTORMS
ARE POSSIBLE EARLY THIS EVENING ACROSS EASTERN NORTH DAKOTA AND
LATER EVENING AND OVERNIGHT IN NORTHERN MINNESOTA. SOME OF THESE
STORMS MAY HAVE LARGE HAIL AND DAMAGING WINDS... ALONG WITH
FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE ON MONDAY...TUESDAY AND
THURSDAY OF THE COMING WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jul 5, 9:08 PM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
908 PM CDT SAT JUL 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             3 WNW BLACKDUCK         47.74N 94.61W
07/05/2014  M1.00 INCH       BELTRAMI           MN   EMERGENCY MNGR

            NORTH SHORE OF BLACKDUCK LAKE.

&&

VGODON
Local storm report, Jul 5, 11:19 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1119 PM CDT SAT JUL 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     HAIL             VERGAS                  46.66N 95.80W
07/05/2014  E0.88 INCH       OTTER TAIL         MN   PUBLIC

            VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.

&&

JAM
Local storm report, Jul 5, 11:22 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1122 PM CDT SAT JUL 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     HAIL             VERGAS                  46.66N 95.80W
07/05/2014  E1.25 INCH       OTTER TAIL         MN   TRAINED SPOTTER

&&

JAM
Local storm report, Jul 6, 12:57 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1257 AM CDT SUN JUL 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HAIL             MAIDA                   49.00N 98.36W
07/06/2014  E2.75 INCH       CAVALIER           ND   TRAINED SPOTTER

1245 AM     HAIL             4 NE VANG               48.95N 98.06W
07/06/2014  E2.75 INCH       CAVALIER           ND   TRAINED SPOTTER

&&

JAM
Local storm report, Jul 6, 1:01 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
101 AM CDT SUN JUL 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     HAIL             WEST FARGO              46.87N 96.90W
07/06/2014  E0.88 INCH       CASS               ND   PUBLIC

            VIA SOCIAL MEDIA.

&&

JAM
Local storm report, Jul 6, 1:28 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
128 AM CDT SUN JUL 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     HAIL             WEST FARGO              46.87N 96.90W
07/06/2014  E1.00 INCH       CASS               ND   BROADCAST MEDIA

            VIA VALLEY NEWS LIVE FACEBOOK.TIME ESTIMATED FROM RADAR.

&&

JAM

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:47 PM CDTSevere Thunderstorm WarningFGFBeltrami43 min
Jul 5, 8:28 PM CDTSevere Thunderstorm WarningFGFBeltrami32 min
Jul 5, 11:22 PM CDTSevere Thunderstorm WarningFGFBecker, Otter Tail38 min
Jul 5, 11:31 PM CDTSevere Thunderstorm WarningFGFNorman, Polk44 min
Jul 6, 12:07 AM CDTSevere Thunderstorm WarningFGFBecker, Clay, Norman53 min
Jul 6, 12:17 AM CDTSevere Thunderstorm WarningFGFBecker, Clearwater, Hubbard, Mahnomen, Wadena58 min
Jul 6, 12:22 AM CDTSevere Thunderstorm WarningFGFClay53 min
Jul 6, 12:58 AM CDTSevere Thunderstorm WarningFGFKittson62 min
Jul 6, 1:01 AM CDTSevere Thunderstorm WarningFGFBecker, Clay29 min
Jul 6, 1:17 AM CDTSevere Thunderstorm WarningFGFBecker, Clay, Otter Tail, Wilkin58 min
Jul 6, 1:29 AM CDTSevere Thunderstorm WarningFGFHubbard, Wadena29 min
Jul 6, 2:32 AM CDTAreal Flood AdvisoryFGFBecker, Clearwater, Hubbard, Mahnomen, Otter Tail, Wadena7 hr
Jul 6, 2:36 AM CDTSevere Thunderstorm WarningFGFOtter Tail, Wadena54 min
Jul 6, 3:37 AM CDTSevere Thunderstorm WarningFGFGrant, Otter Tail, Wilkin53 min
Jul 6, 4:16 AM CDTAreal Flood AdvisoryFGFGrant, Otter Tail6 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.